# SDR 00FDEA00302

- Difficulty date: April 27, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N497FE
- Make and model: Boeing 727232
- Aircraft serial: 20866
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IND NOTED WITH HFEC INSP ADJACENT TO FASTENER IN LAP JOINT ROW OF FASTENERS BS 528, STR 4 RT.  *S/D*  REMOVED AND REPLACED PER EO 00-5117 & FEDEX SRM 53-30-3 FIG 5 AND FEDEX EA 7-5330-50061.
